Disprin Aspirin Soluble Tablets are used for the relief of pain, including migraine headaches, toothache, neuralgia, sciatica, period pains, and sore throats. They can also provide symptomatic relief for the symptoms of feverishness, influenza, colds, and rheumatism lumbago. Easy to swallow These tablets are soluble in water and are ideal for people who struggle to swallow traditional aspirin
For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic relief of feverishness, influenza, colds, rheumatism and lumbago. Suitable for adults and children 16 years and overContains Aspirin 300mgDo not give to children aged under 16 yearsDisperse in water before taking.Seek
Disprin Aspirin 16 Soluble Tablets is supplied by Disprin. Disprin Aspirin 16 Soluble Tablets is a very popular product. You can now purchase Disprin Aspirin 16 Soluble Tablets from pharmacyfirst.co.uk. Disprin Aspirin 16 Soluble Tablets has been well received since its launch by Disprin.
Mild to moderate pain in headaches including tension headaches, migraine headaches, toothaches, neuralgia, period pains, rheumatic pain, lumbago and sciatica. Symptomatic relief of influenza, feverishness, feverish colds and sore throats.